# SDR HNAA0200001

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 40,328 hours, 46,492 cycles
- Engine: Pwa PW120A
- Engine time: 20,015 hours, 22,058 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: 310848501
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

OIL SMELL IN CABIN AND FLIGHT DECK IN FLIGHT WITH POWER BELOW 30 PERCENT TORQUE SETTING.  TURNED NR 2 BLEED OFF AND SMELL WENT AWAY.  REPLACED NR 2 AIR SWITCHING VALVE.
